MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV LPS INSRT XSM 20MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE REV LPS INSRT XSM 20MM; KNEE TIBIAL INSERT
Model Number 1517-60-220
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374); No Code Available (3191); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient fell and torn multiple extensor mechanisms.Poly dislocated.Doi: (b)(6) 2020, dor: (b)(6) 2020, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H6 patient code: appropriate term/code not available (e2402) used to capture the joint injury (injury).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history review : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE REV LPS INSRT XSM 20MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10835819
Report Number1818910-2020-24528
Device Sequence Number19895070
Product Code KRO
UDI-Device Identifier10603295491002
UDI-Public10603295491002
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1517-60-220
Device Catalogue Number151760220
Device Lot NumberJ84A56
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/22/2020
Supplement Date Received by Manufacturer12/14/2020
12/14/2020
Initial Report FDA Received Date11/13/2020
Supplement Report FDA Received Date12/15/2020
12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK ATTUNE FEMORAL; UNK ATTUNE FEMORAL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight123